# SDR FOTR20006NR4685

- Difficulty date: January 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MS20001167200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE MCD AFT MOST SEGMENT FUSELAGE SIDE HAS 2ND AFT LOBE CRACKED. REPAIRED ON FASI WO 20006.  R & R MAIN CARGO DOOR AFT HINGE SECTION WITH PN MS20001-16-7200 AT STA 620 IAW B727 FREIGHTER MM, CH 52, FIG 5201B, REV. G.
